Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Almost every Orlicz space is isomorphic to a strictly convex Orlicz space


Author: M. M. Rao
Journal: Proc. Amer. Math. Soc. 19 (1968), 377-379
MSC: Primary 46.35
MathSciNet review: 0227758
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.35

Retrieve articles in all journals with MSC: 46.35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1968-0227758-0
PII: S 0002-9939(1968)0227758-0
Article copyright: © Copyright 1968 American Mathematical Society